# SDR NOCA07110

- Difficulty date: January 2, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT EXTERIOR INOP.  RE-LAMPED EMERGENCY LIGHT, OPS CHECK OK PER AMM 33-51-00.
